Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 109, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2019, 6:16 PM EDT for Glascock County, Jefferson County, Warren County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2019, 6:16 PM EDT (22:16 UTC)
- Expired
- Jun 8, 2019, 7:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Glascock County, GA, Jefferson County, GA, Warren County, GA
The radar
The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.3 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 981 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
060
WUUS52 KFFC 082216
SVRFFC
GAC125-163-301-082300-
/O.NEW.KFFC.SV.W.0109.190608T2216Z-190608T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
616 PM EDT Sat Jun 8 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Warren County in east central Georgia...
Glascock County in east central Georgia...
Northwestern Jefferson County in east central Georgia...
* Until 700 PM EDT.
* At 615 PM EDT, a severe thunderstorm was located near Grange, or 7
miles south of Gibson, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gibson, Wrens, Stapleton, Avera, Edge Hill, Edgehill, Grange,
Bastonville, Stapletons Crossroads and Reese.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3301 8250 3306 8263 3308 8264 3310 8264
3310 8265 3314 8267 3341 8255 3335 8255
3336 8253 3334 8250 3334 8245 3333 8242
3331 8240 3331 8234 3329 8230
TIME...MOT...LOC 2215Z 205DEG 24KT 3313 8256
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
100
WWUS52 KFFC 082236
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
636 PM EDT Sat Jun 8 2019
GAC125-163-301-082300-
/O.CON.KFFC.SV.W.0109.000000T0000Z-190608T2300Z/
Warren GA-Glascock GA-Jefferson GA-
636 PM EDT Sat Jun 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN WARREN...NORTHEASTERN GLASCOCK AND NORTHWESTERN
JEFFERSON COUNTIES...
At 636 PM EDT, a severe thunderstorm was located over Stapleton, or
near Gibson, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gibson, Wrens, Stapleton, Avera, Reese, Bastonville and Stapletons
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3305 8247 3322 8264 3341 8255 3335 8255
3336 8253 3334 8250 3334 8245 3333 8242
3331 8240 3331 8234 3329 8230
TIME...MOT...LOC 2236Z 205DEG 24KT 3324 8250
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:45 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 8, 4:45 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 445 PM EDT Sat Jun 8 2019 .UPDATE... Decided to add a few counties along the southeastern edge of the current Flash Flood Watch. 48-hour rainfall totals of 2-5 inches stretch as far southeast as Columbus, Macon and Warrenton, with the potential for additional rounds of heavy rainfall over the next 24 hours. 20 && .PREV DISCUSSION... /Issued 245 PM EDT Sat Jun 8 2019/ SHORT TERM /Tonight through Sunday Night/... The main concern continues to be the potential for rounds of heavy rain. Showers and storms are developing over se AL and riding the flow up the I-85 corridor into the the ATL metro area and n GA, where it is less unstable at this time. This pattern and the potential for future rounds of heavy rain prompted the need for a Flash Flood Watch for much of north and portions of west central GA. This is due to a moist upper level low pressure system over the OH/TN valleys pumping deep moisture over the area with disturbances riding in the flow. The upper system is forecast to weaken some and drift over the forecast area through the period. In time, this should diminish the heavy rainfall potential although a moist airmass will continue over the area. Forecast low temperatures are running about 4-10 degrees above normal across much of the area tonight and similar for Sunday night. Forecast high temperatures are running about 2-7 degrees below normal on Sunday. Overall confidence is medium. BDL LONG TERM /Monday through Saturday/... No big changes made to the long term. Overall pattern still the same with the upper low deepening over the southeast states and becoming a broad trough before moving off the Atlantic Coast. Likely or higher pops still look reasonable across much of the area. Surface boundary seems to stall across GA for the first of the week as a wave develops on the boundary across south GA. Pops taper off through the end of the week and Friday and Saturday look dry. Rainfall totals for the period through Wednesday still range from two to four inches with some areas near five mainly northeast...and this is in addition to what has already fallen today. 41 PREV DISCUSSION... /Issued 356 AM EDT Sat Jun 8 2019/ LONG TERM /Sunday Night through Friday/... Rain, Rain, Go Away! That will be the feeling by the time we start the long term period, but there's no relief in site until Thursday. By Monday morning, the low-pressure system that will be anchored over the Southeastern U.S. will be partially swept up by a shortwave trough moving through the Eastern CONUS. A cold front will also be moving into the area Monday morning as well but is expected to stall through the forecast area. While most of the energy will be swept up, some remnant of the low-pressure will remain and continue to pump moisture from the Gulf into the forecast area. A second shortwave trough will dig into the area by Wednesday night, which will sweep up the rest of the low-pressure system, push a cold front completely through the forecast area and replace the current airmass with a dry area of high pressure. There will still be a 15% to 30% chance for rain on Thursday as the rain move out of the area but afterwords clear skies are expected for the first time all week. Highs in the upper 70s and 80s expected through the week. Thiem AVIATION... 18Z Update... Showers and storms the main concern causing highly variable aviation conditions. Potential for IFR/MVFR ceilings overnight. Surface winds ranging E-S 10 kts or less away from thunderstorms. //ATL Confidence...18Z Update... High confidence for wind direction predominating on the east side. Low to medium confidence for all other elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 70 80 69 83 / 80 80 80 80 Atlanta 71 81 70 83 / 80 80 70 80 Blairsville 66 77 63 77 / 90 80 80 80 Cartersville 69 81 68 83 / 80 80 60 80 Columbus 72 84 71 85 / 80 80 60 80 Gainesville 69 78 68 82 / 80 80 80 80 Macon 71 83 69 86 / 70 80 60 80 Rome 69 83 68 83 / 80 80 60 80 Peachtree City 69 82 68 84 / 80 80 60 80 Vidalia 72 86 71 88 / 60 80 60 80 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Dade...Dawson... DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Jackson...Jasper...Jones...Lamar... Lumpkin...Madison...Marion...Meriwether...Monroe...Morgan... Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Taylor...Towns...Troup...Union...Upson...Walker...Walton... Warren...White...Whitfield...Wilkes. && SHORT TERM...20 LONG TERM....41 AVIATION...20
Hazardous weather outlook, Jun 8, 12:05 PM EDT, 6 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1205 PM EDT Sat Jun 8 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1205 PM EDT Sat Jun 8 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...A Flash Flood Watch is in effect for much of north and a portion of central Georgia through Sunday evening... Several waves of numerous to widespread showers and thunderstorms will form across the forecast area this afternoon and tonight. A few of the storms could be strong with heavy rain, gusty winds, and lightning possible. Two to three inches of rain will be possible today and tonight with locally higher amounts possible where heavy rain persists for prolonged periods of time. .DAYS TWO THROUGH SEVEN...Sunday through Friday... ...A Flash Flood Watch is in effect for much of north and a portion of central Georgia through Sunday evening... Several continuous waves of showers and thunderstorms are expected through Thursday with the greatest coverage Saturday through Monday. Any thunderstorms will be capable of gusty winds, lightning and heavy rain. Flooding could be a growing concern as we approach the weekend with continued rounds of showers and storms. Please monitor updates for any changes. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jun 8, 5:23 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 PM EDT SAT JUN 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM FLASH FLOOD JONESBORO 33.52N 84.35W
06/08/2019 CLAYTON GA SOCIAL MEDIA
IT WAS REPORTED THAT WATER HAD FLOODED SOME CARS AND
HOUSES IN A NEIGHBORHOOD.
&&
EVENT NUMBER FFC1900306
KMMSpecial weather statement, Jun 8, 5:23 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Sat Jun 8 2019
GAZ083-095-096-082200-
Houston GA-Bleckley GA-Twiggs GA-
523 PM EDT Sat Jun 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOUSTON...NORTHWESTERN
BLECKLEY AND SOUTHERN TWIGGS COUNTIES UNTIL 600 PM EDT...
At 523 PM EDT...a strong thunderstorm was near Sand Bed, or 11 miles
east of Perry...moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Marion, Tarversville, District Path, Sand Bed, Bullard, Kathleen and
Magnolia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3245 8366 3272 8344 3259 8327 3240 8349
3240 8350 3239 8350 3239 8351 3240 8352
3237 8355
TIME...MOT...LOC 2123Z 218DEG 33KT 3246 8354
WIND...40MPHSpecial weather statement, Jun 8, 5:35 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
535 PM EDT Sat Jun 8 2019
GAZ051-061-062-082200-
Taliaferro GA-Hancock GA-Warren GA-
535 PM EDT Sat Jun 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
NORTHERN HANCOCK AND WESTERN WARREN COUNTIES UNTIL 600 PM EDT...
At 535 PM EDT...a strong thunderstorm was near Shoulderbone, or near
Sparta...moving northeast at 30 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Sparta, Crawfordville, Norwood, Springfield, Powelton, Barnett,
Robinson, Shoulderbone, Mayfield, Alexander Stephens Park and
Culverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3346 8266 3320 8297 3329 8318 3330 8317
3331 8315 3334 8314 3335 8315 3338 8313
3349 8298 3358 8301 3360 8299 3362 8300
3363 8299 3362 8298 3363 8297
TIME...MOT...LOC 2135Z 214DEG 24KT 3332 8302
WIND...50MPHSpecial weather statement, Jun 8, 5:48 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
548 PM EDT Sat Jun 8 2019
GAZ036>038-049-050-082215-
Morgan GA-Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
548 PM EDT Sat Jun 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...SOUTHWESTERN
OGLETHORPE...SOUTHERN CLARKE...GREENE AND OCONEE COUNTIES UNTIL 615
PM EDT...
At 548 PM EDT...a strong thunderstorm was over Swords, or 7 miles
west of Greensboro...moving north at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Madison, Greensboro, Watkinsville, Lexington, Athens, Union Point,
Crawford, Rutledge, North High Shoals, Bostwick, Arnoldsville,
Woodville, White Plains, Siloam, Bishop, Maxeys, Buckhead, Whitehall,
Athens-Clarke County and Stephens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3349 8299 3356 8363 3376 8355 3381 8351
3382 8353 3398 8347 3391 8300 3360 8299
3358 8301 3353 8299
TIME...MOT...LOC 2148Z 192DEG 31KT 3357 8331
WIND...40MPHLocal storm report, Jun 8, 5:50 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT SAT JUN 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM FLASH FLOOD 1 SE MORROW 33.57N 84.33W
06/08/2019 CLAYTON GA SOCIAL MEDIA
PORTION OF MT. ZION ROAD NEAR TGIF RESTAURANT IS
FLOODED.
&&
EVENT NUMBER FFC1900307
KMMSpecial weather statement, Jun 8, 6:03 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 PM EDT Sat Jun 8 2019
GAZ038-039-050-051-062-082230-
Taliaferro GA-Wilkes GA-Warren GA-Oglethorpe GA-Greene GA-
603 PM EDT Sat Jun 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES...
NORTHWESTERN WARREN...SOUTHERN OGLETHORPE AND EASTERN GREENE COUNTIES
UNTIL 630 PM EDT...
At 603 PM EDT...a strong thunderstorm was over Barnett, or near
Crawfordville...moving northeast at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Washington, Crawfordville, Norwood, Rayle, Sharon, Ficklin, Cadley,
Lundberg, Robinson, Daniel Springs, Holliday Park, Aonia, Newtown,
Barnett, Rocky Creek Fire Dept., Celeste, Lyneville, Raytown,
Philomath and Alexander Stephens Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3365 8249 3366 8251 3364 8256 3365 8258
3363 8258 3364 8259 3361 8265 3353 8262
3338 8279 3340 8283 3343 8282 3343 8284
3344 8287 3344 8290 3349 8300 3391 8300
3370 8252
TIME...MOT...LOC 2203Z 216DEG 28KT 3350 8283
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:19 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Henry, Rockdale and 1 more | 41 min |
| Jun 8, 10:19 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more | 41 min |
| Jun 8, 11:02 AM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 80 more | 33 hr |
| Jun 8, 11:13 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Henry, Rockdale | 6 hr |
| Jun 8, 11:57 AM EDT | River Flood Warning | FFC | Gwinnett | 104 min |
| Jun 8, 12:31 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Morgan, Oconee | 44 min |
| Jun 8, 2:06 PM EDT | Special Weather Statement | FFC | Greene | 24 min |
| Jun 8, 2:21 PM EDT | Flash Flood Warning | FFC | Coweta, Harris, Meriwether, Muscogee, Troup | 5 hr |
| Jun 8, 2:22 PM EDT | River Flood Warning | FFC | Coweta, Fayette | 14 hr |
| Jun 8, 2:25 PM EDT | Flash Flood Warning | FFC | Barrow, Clarke, Gwinnett, Hall, Jackson, Madison and 4 more | 5 hr |
| Jun 8, 2:33 PM EDT | River Flood Warning | FFC | Coweta | 6 hr |
| Jun 8, 2:44 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 3 hr |
| Jun 8, 3:31 PM EDT | Flash Flood Warning | FFC | Henry, Newton, Rockdale, Spalding | 4 hr |
| Jun 8, 3:58 PM EDT | Special Weather Statement | FFC | Jones, Twiggs, Wilkinson | 32 min |
| Jun 8, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 46 min |
| Jun 8, 4:51 PM EDT | River Flood Warning | FFC | Fayette | 28 hr |
| Jun 8, 5:22 PM EDT | Special Weather Statement | FFC | Morgan, Putnam | 23 min |
| Jun 8, 5:23 PM EDT | Special Weather Statement | FFC | Twiggs | 37 min |
| Jun 8, 5:35 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro | 25 min |
| Jun 8, 5:37 PM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 26 hr |
| Jun 8, 5:48 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe | 27 min |
| Jun 8, 6:03 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 27 min |
| Jun 8, 6:45 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.